Search Results

There are 16710 results for: content related to: Functional Differencing

  1. Estimation of Nonparametric Models With Simultaneity

    Econometrica

    Volume 83, Issue 1, January 2015, Pages: 1–66, Rosa L. Matzkin

    Version of Record online : 18 FEB 2015, DOI: 10.3982/ECTA9348

  2. Inference on Counterfactual Distributions

    Econometrica

    Volume 81, Issue 6, November 2013, Pages: 2205–2268, Victor Chernozhukov, Iván Fernández-Val and Blaise Melly

    Version of Record online : 13 NOV 2013, DOI: 10.3982/ECTA10582

  3. Asymptotics of solutions of the heat equation in cones and dihedra

    Mathematische Nachrichten

    Volume 285, Issue 11-12, August 2012, Pages: 1422–1449, V. A. Kozlov and J. Rossmann

    Version of Record online : 21 MAR 2012, DOI: 10.1002/mana.201100192

  4. Weighted Hardy spaces and BMO spaces associated with Schrödinger operators

    Mathematische Nachrichten

    Volume 285, Issue 17-18, December 2012, Pages: 2173–2207, Heping Liu, Lin Tang and Hua Zhu

    Version of Record online : 8 AUG 2012, DOI: 10.1002/mana.201100323

  5. Estimation of location and scale functionals in nonparametric regression under copula dependent censoring

    Canadian Journal of Statistics

    Volume 43, Issue 2, June 2015, Pages: 306–335, Aleksandar Sujica and Ingrid van Keilegom

    Version of Record online : 19 MAR 2015, DOI: 10.1002/cjs.11250

  6. The Conditional Independence Assumption

    Statistical Matching: Theory and Practice

    Marcello D'Orazio, Marco Di Zio, Mauro Scanu, Pages: 13–63, 2006

    Published Online : 20 JUN 2006, DOI: 10.1002/0470023554.ch2

  7. Identification and Estimation of Stochastic Bargaining Models

    Econometrica

    Volume 80, Issue 4, July 2012, Pages: 1563–1604, Antonio Merlo and Xun Tang

    Version of Record online : 25 JUL 2012, DOI: 10.3982/ECTA9167

  8. Estimating the Conditional Error Distribution in Non-parametric Regression

    Scandinavian Journal of Statistics

    Volume 39, Issue 2, June 2012, Pages: 259–281, SEBASTIAN KIWITT and NATALIE NEUMEYER

    Version of Record online : 2 FEB 2012, DOI: 10.1111/j.1467-9469.2011.00763.x

  9. Partial Distributional Policy Effects

    Econometrica

    Volume 80, Issue 5, September 2012, Pages: 2269–2301, Christoph Rothe

    Version of Record online : 25 SEP 2012, DOI: 10.3982/ECTA9671

  10. Sieve Wald and QLR Inferences on Semi/Nonparametric Conditional Moment Models

    Econometrica

    Volume 83, Issue 3, May 2015, Pages: 1013–1079, Xiaohong Chen and Demian Pouzo

    Version of Record online : 8 JUN 2015, DOI: 10.3982/ECTA10771

  11. Incorporating covariates in the measurement of welfare and inequality: methods and applications

    The Econometrics Journal

    Volume 15, Issue 1, February 2012, Pages: C1–C30, Stephen G. Donald, Yu-Chin Hsu and Garry F. Barrett

    Version of Record online : 16 FEB 2012, DOI: 10.1111/j.1368-423X.2011.00366.x

  12. Structural Equations, Treatment Effects, and Econometric Policy Evaluation

    Econometrica

    Volume 73, Issue 3, May 2005, Pages: 669–738, James J. Heckman and Edward Vytlacil

    Version of Record online : 18 APR 2005, DOI: 10.1111/j.1468-0262.2005.00594.x

  13. You have free access to this content
    Probabilistic Models

    Textual Information Access: Statistical Models

    Eric Gaussier, François Yvon, Pages: 369–422, 2013

    Published Online : 14 FEB 2013, DOI: 10.1002/9781118562796.app1

  14. Pointwise estimates for Green's kernel of a mixed boundary value problem to the Stokes system in a polyhedral cone

    Mathematische Nachrichten

    Volume 278, Issue 15, December 2005, Pages: 1766–1810, V. Maz'ya and J. Rossmann

    Version of Record online : 7 NOV 2005, DOI: 10.1002/mana.200410340

  15. Averages of characteristic polynomials in random matrix theory

    Communications on Pure and Applied Mathematics

    Volume 59, Issue 2, February 2006, Pages: 161–253, A. Borodin and E. Strahov

    Version of Record online : 20 JUN 2005, DOI: 10.1002/cpa.20092

  16. Bi-commutators of fractional integrals on product spaces

    Mathematische Nachrichten

    Volume 281, Issue 8, August 2008, Pages: 1108–1118, Wengu Chen, Yongsheng Han and Changxing Miao

    Version of Record online : 15 JUL 2008, DOI: 10.1002/mana.200510663

  17. Average Collapsibility of Distribution Dependence and Quantile Regression Coefficients

    Scandinavian Journal of Statistics

    Volume 39, Issue 1, March 2012, Pages: 153–165, P. VELLAISAMY

    Version of Record online : 9 JAN 2012, DOI: 10.1111/j.1467-9469.2011.00757.x

  18. Efficient Derivative Pricing by the Extended Method of Moments

    Econometrica

    Volume 79, Issue 4, July 2011, Pages: 1181–1232, P. Gagliardini, C. Gourieroux and E. Renault

    Version of Record online : 1 JUL 2011, DOI: 10.3982/ECTA7192

  19. Non-parametric inference on the number of equilibria

    The Econometrics Journal

    Volume 18, Issue 1, February 2015, Pages: 1–39, Maximilian Kasy

    Version of Record online : 18 MAR 2015, DOI: 10.1111/ectj.12043

  20. The distance function to the boundary, Finsler geometry, and the singular set of viscosity solutions of some Hamilton-Jacobi equations

    Communications on Pure and Applied Mathematics

    Volume 58, Issue 1, January 2005, Pages: 85–146, YanYan Li and Louis Nirenberg

    Version of Record online : 22 OCT 2004, DOI: 10.1002/cpa.20051